Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ashes

Veteran Member
  • Total Reviews

    0
  • Content Count

    85
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ashes

  • Rank
    Junior Member

Recent Profile Visitors

1131 profile views
  1. I'm using Dan's products following his regimen. I'm only using about half a pump, maybe a bit more, of the BP so far. At first it was going good. No redness, no burning, no flaking. Now the past 5 days or so I'm having a mild burning when I apply the BP, but the moisturizer especially causes the burning and it makes my face red. From the burning it feels like I almost get a headache over my eyebrows for maybe the first hour or so after I apply the products. Is this normal? Maybe the burning skin
  2. Strange. My cleanser is smooth but the repairing is watery and gritty.
  3. I saw this in Walmart the other day and bought it. It's way cheaper than Proactiv, bigger bottles, and from what I could tell, pretty much a cheaper knockoff of Proactiv. I just have a question about this: Why is the Benzoyl Peroxide (the repairing lotion) in this kit so watered down and gritty like sand? And it says to apply it with a cotton ball. I'm not understanding why it's like this. Thats the only thing I hate about this kit right now. I've been using it 3 days so far and I'm hoping it'l
  4. It seems to not mess around with my stomach or appetite. The first time I took it it gave me a burning sensation but that may have been because I took it on an empty stomach. Now I take it with a bottle of water. So this isnt causing my weight gain? Maybe my super fast metabolism is just slowing down now. THIS SUCKS!!!!!
  5. I have been on 50MG's of Minocycline for about 7-10 days now. I take it in the morning. I'm supposed to start taking it at night in the next few days for a total of 100MG's a day. Well, I've noticed that I'm gaining some weight now. I'm usually 110 pounds at 5'7, and now I'm up to 115 pounds in less than a week. I havent changed my eating habits at all. It can't be PMS because my cycle just ended and I'm usually at my lowest weight of the month when that stops. I'm just wondering if anyone here
  6. I've been using Porcelana Daytime Treatment stuff for about 1 week now. I'm not sure if I see any results. I have some pictures--what do you all think? Will the Porcelana help? Has it helped any? When should I apply it? Before or after my acne creams the dermatologist has me on. I'm breaking out a little bit. Not sure if its from PMS, an 'initial' breakout from my medication. I've been on the topical meds for about 4 months now, but I wasnt doing them religiously, and now I am--twice a day, so
  7. I just bought Porcelena Daytime Treatment today at CVS Pharmacy. I was wondering when is the best time to put it on during my acne regimen. Here is what I do: Morning: Wash with Cetaphil Bar Soap Use Finascea on Left Side of Face Use Klaron On Entire Face Night Time: Wash with Cetaphil Bar Soap Use Finascea on Left Side of Face Use Klaron on Left Side of Face Use Tazorac on Left Side of Face This is what my DERM has me doing to see what medication works best. Anyways, where should I squeeze
  8. What is all the redness from? And will the VBeam cause me to break out? I'm tired of walking around looking like this...Ugh. The dermatologist has me on Finesca and Klaron on my left side of my face, and Tazorac and Klaron on the right side. He is checking to see what one works best. BUt someone told me the Taz should be clearing the red marks, but it isnt? *sigh* Guess I'll just see what the derm says when I see him in Feb.
  9. Hi. I took about four pictures of my face. I have very few pimples left; however, I'm left with horrible scarring. What can be done about it? I see a dermatologist but he really doesnt say much about my scarring. What kind of scarring is this? http://img.photobucket.com/albums/v408/kra...hs/000_1514.jpg http://img.photobucket.com/albums/v408/kra...hs/000_1513.jpg http://img.photobucket.com/albums/v408/kra...hs/000_1512.jpg http://img.photobucket.com/albums/v408/kra...hs/000_1509.jpg
  10. Differin is new for me. Only been using it a week.
  11. My face is producing so much oil that I could cook hamburgers and french fries with it. My face NEVER used to be this oily. This is what I'm doing.... In the morning: Clean and Clear Foaming Facial Cleanser for Sensitive Skin Dan's Benzoyl Peroxide all over my face Neutrogena Moisturize for Sensitive Skin At bedtime: Clean and Clear Foaming Facial Cleanser For Sensitive Skin Pea size amount of Differin Gel all over my face Neutrogena Moisturize for Sensitive Skin. Any idea why I'm so oily and
  12. I take it without food. Anyways, so is the mino the reason for this reflux? has anyone else expirenced reflux with mino??!!
  13. I've been on Minocycline for about a month now. I'm at 100MG's a day. For the past four days I've been expirencing some type of reflux. It feels like food is coming into my throat. When this happens I almost have to run to the toilet because I get extremely nauseous. Once the food in the throat feeling goes away I feel fine. Is this a side effect of the Minocycline? has anyone else expirenced this while on Mino?
  14. Hi. Just started Differin two days ago. I use Differin at night and BP in the morning. Anyways, since I've been using Dans regimen for about eight months now, will I still get the initial Differin breakout? I'm really worried about this....
×